# SDR SWAA120177

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 74,511 hours, 61,944 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 654610819
- Part serial: 2539
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT MLG ACTUATOR WALKING BEAM CORRODED.  REMOVED AND REPLACED BEAM PER MM.
